# SDR ASAA2015033011269

- Difficulty date: March 30, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 52,237 hours, 23,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655486219
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD INTERCOSTAL CORRODED, BS 1016, BL 0-LBL 9.  ACFT GROUNDED. R & R AFT PRESSURE BULKHEAD INTERCOSTAL IAW SRM 51-40-02 AND DWG 148A0922, SHT 0011.  ENGINEERING ISSUED ME-04, ASA-609-0738 FOR USE OF PN 148A2261Y17 IN LIEU OF PN 65-54862-19.
